Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 1, Pages 81-90
http://dx.doi.org/10.1155/IJMMS.2005.81

Elliptic GW invariants of blowups along curves and surfaces

1Department of Mathematics, Zhongshan University, Guangzhou 510275, China
2Department of Mathematics, The Science College, Beijing Jiaotong University, Beijing 100044, China

Received 27 January 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianxun Hu and Hou-Yang Zhang, “Elliptic GW invariants of blowups along curves and surfaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 1, pp. 81-90, 2005. https://doi.org/10.1155/IJMMS.2005.81.